# SDR UIEA2024081900837

- Difficulty date: August 19, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 109,355 hours, 19,314 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE REELS ARE LOOSE( RESECURED ESCAPE REELS IAW AMM 25-61-05/401. OPS CHECK GOOD )
